Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 14, NWS Green Bay, WI

February 7, 2011

NWS Green Bay, WI issued this small craft advisory at Feb 7, 2011, 4:02 AM CST. It took effect at Feb 7, 2011, 9:00 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 4:02 AM CST (10:02 UTC)
In effect from
Feb 7, 2011, 9:00 PM CST
Expired
Feb 9, 2011, 2:57 AM CST
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WHUS73 KGRB 071002
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
402 AM CST MON FEB 7 2011

...NORTHWEST TO WEST WINDS EXPECTED TO INCREASE TONIGHT...

.ARCTIC HIGH PRESSURE TRACKING SOUTHEAST TOWARD THE AREA WILL
CAUSE WIND AND WAVES TO INCREASE STARTING TONIGHT. 

LMZ541>543-071815-
/O.NEW.KGRB.SC.Y.0014.110208T0300Z-110209T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
402 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
6 AM CST WEDNESDAY. 

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND
  GRADUALLY BACK TO THE WEST TUESDAY.

* WAVES WILL BUILD TO 4 TO 7 FEET BY LATE TONIGHT AND CONTINUE
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
871 
WHUS73 KGRB 071627
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CST MON FEB 7 2011

...NORTH TO NORTHWEST WINDS EXPECTED TO INCREASE TONIGHT...

.ARCTIC HIGH PRESSURE TRACKING SOUTHEAST TOWARD THE AREA WILL
CAUSE WIND AND WAVES TO INCREASE STARTING TONIGHT.

LMZ541>543-080030-
/O.CON.KGRB.SC.Y.0014.110208T0300Z-110209T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1027 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY. 

* NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  TONIGHT...AND GRADUALLY BACK TO THE WEST TUESDAY.

* WAVES WILL BUILD TO 3 TO 6 FEET BY LATE TONIGHT AND CONTINUE
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
801 
WHUS73 KGRB 072200
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CST MON FEB 7 2011

...BRISK NORTHWEST WINDS EXPECTED TONIGHT AND TUESDAY...

.BRISK NORTHWEST WINDS ARE EXPECTED TONIGHT AND INTO
TUESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW
PRESSURE OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER
THE NORTHERN PLAINS.

LMZ541>543-080600-
/O.CON.KGRB.SC.Y.0014.110208T0300Z-110209T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY. 

* NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT WITH
  GUSTS TO 30 KTS LATE...AND GRADUALLY BACK TO THE WEST TUESDAY.

* WAVES WILL BUILD TO 3 TO 6 FEET BY LATE TONIGHT AND CONTINUE 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
277 
WHUS73 KGRB 080308
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CST MON FEB 7 2011

...BRISK WINDS EXPECTED THROUGH TUESDAY...

.BRISK WINDS ARE EXPECTED THROUGH TUESDAY...DUE TO A TIGHTENING
PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED
STATES...AND HIGH PRESSURE OVER THE NORTHERN PLAINS.

LMZ541>543-081115-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-110209T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
908 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* NORTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KTS THROUGH
  TUESDAY. THE WINDS WILL BACK TO THE WEST BY TUESDAY AFTERNOON.

* WAVES WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
771 
WHUS73 KGRB 080935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CST TUE FEB 8 2011

...BRISK WINDS EXPECTED THROUGH WEDNESDAY...

.BRISK WINDS ARE EXPECTED THROUGH WEDNESDAY...DUE TO A TIGHTENING
PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED
STATES...AND A HIGH PRESSURE SYSTEM DROPPING INTO CENTRAL PLAINS. 

LMZ541>543-081800-
/O.EXT.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 AM CST TUE FEB 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* NORTHWEST WINDS OF 15 TO 20 KNOTS WILL BACK TO THE WEST 20 TO
  25 KNOTS THIS AFTERNOON AND CONTINUE INTO WEDNESDAY.

* WAVES WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
724 
WHUS73 KGRB 081629
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 AM CST TUE FEB 8 2011

...BRISK WINDS EXPECTED THROUGH WEDNESDAY AFTERNOON...

.BRISK WINDS ARE EXPECTED THROUGH WEDNESDAY...DUE TO A TIGHTENING 
PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED
STATES...AND A HIGH PRESSURE SYSTEM DROPPING INTO THE CENTRAL
PLAINS.

LMZ541>543-090030-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1029 AM CST TUE FEB 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS AFTERNOON
  AND CONTINUE INTO WEDNESDAY.

* WAVES WILL BUILD TO 2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
800 
WHUS73 KGRB 082156
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CST TUE FEB 8 2011

...BRISK WINDS EXPECTED THROUGH WEDNESDAY AFTERNOON...

.BRISK WINDS ARE EXPECTED THROUGH WEDNESDAY...DUE TO A TIGHTENING
PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED
STATES...AND A HIGH PRESSURE SYSTEM DROPPING INTO THE CENTRAL
PLAINS.

LMZ541>543-090600-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
356 PM CST TUE FEB 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE TONIGHT INTO
  WEDNESDAY.

* WAVES WILL BUILD TO 2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
358 
WHUS73 KGRB 090345
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CST TUE FEB 8 2011

...BRISK WINDS EXPECTED THROUGH WEDNESDAY AFTERNOON...

.BRISK WINDS ARE EXPECTED THROUGH WEDNESDAY...DUE TO A TIGHTENING
PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED
STATES...AND A HIGH PRESSURE SYSTEM DROPPING INTO THE CENTRAL
PLAINS.

LMZ541>543-091145-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
945 PM CST TUE FEB 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE INTO WEDNESDAY.

* WAVES WILL BUILD TO 2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
855 
WHUS73 KGRB 090857
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
257 AM CST WED FEB 9 2011

...WEST WINDS TO CONTINUE TODAY...

.WEST WINDS WILL CONTINUE TO GUST TO NEAR SMALL CRAFT ADVISORY
LEVELS AT TIMES TODAY. 

LMZ541>543-091000-
/O.CAN.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
257 AM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST WINDS WILL GUST TO NEAR OR JUST BELOW SMALL CRAFT ADVISORY
LEVELS TODAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 3:32 AM CST, 30 minutes earlier.

Area forecast discussion, Feb 7, 3:32 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CST MON FEB 7 2011

.SYNOPSIS...SOME SNOW SHOWERS TODAY AND TONIGHT...THEN QUIET AND
COLD FOR THE REST OF THE WORK WEEK...WITH MODERATING TEMPS NEXT
WEEKEND.

WITH UPR RIDGE JUST OFF THE WEST COAST AND BROAD TROF OVER
CENTRAL AND EASTERN CONUS...ONGOING AMPLIFICATION OF THE UPR FLOW
WL DRIVE AN ARCTIC AIR MASS SEWD ACRS THE RGN DURING THE NEXT
SEVERAL DAYS. THEN THE FLOW WL QUICKLY FLATTEN BACK TO A ZONAL
REGIME LATE IN THE WEEK AND FOR THE UPCOMING WEEKEND.

SEVERAL WK SYSTEMS WL CROSS THE AREA...BUT MOISTURE WL BE
LIMITED... SO PCPN AMNTS SHOULD END UP BLO NORMAL. TEMPS WL DROP
TO BLO NORMAL FOR MOST OF THE WEEK...THEN START TO MODERATE.
ANTICIPATE READINGS WL BE ABV NORMAL BY THE END OF NEXT WEEKEND.
&&

.SHORT TERM...TDA/TNGT/TUE. SHSN OFF LAKE SUPERIOR WL CONT TDA AND
TNGT. TRAJECTORIES NOT IDEAL ALL THE TIME...AND SOME ICE ON THE
WESTERN LAKE. SO ALTHOUGH A FEW INCHES OF ACCUMULATION ARE POSSIBLE
IN THE SNOWBELT. THINK WE CAN GET BY WITHOUT AN ADVISORY...BUT WL BE
KEEPING A CLOSE EYE ON WEBCAMS AND VSBYS ON SFC OBS.

SHARP UPR TROF WL DIG TOWARD THE AREA TDA...AND ACRS THE AREA THIS
EVENING. LIFT WITH THE TROF SHOULD ENHANCE THE AFOREMENTIONED LAKE
SNOW IN THE LATE AFTN AND EARLY EVENING...AND GENERATE SCT SHSN ACRS
MAINLY THE WRN PART OF THE FCST AREA THIS AFTN. OF MORE CONCERN IS
WHAT HAPPENS IN THE E TNGT. THE PAST 3 RUNS OF THE NAM INDICATED
MESO-SCALE CIRCULATION DEVELOPING AND GENERATING A FAIRLY ORGANIZED
SNOW BAND ACRS THE E LATE THIS AFTN AND THIS EVENING. THERE WERE
HINTS OF THE FEATURE ON THE OTHER MODELS...THOUGH THEY JUST MAY NOT
HAVE ENOUGH RESOLUTION TO DEPICT THE FEATURE AS CLEARLY AS THE NAM.
WHAT ALSO SEEMS TO SUPPORT THE NAM BEING ONTO SOMETHING IS THAT THE
CIRCULATION DEVELOPS RIGHT WHERE YOU/D EXPECT RELATIVE TO COMPACT
VORT IN BASE  OF SHARP UPR TROF DIGGING ACRS THE AREA. HAVE SEEN
MESO-LOWS LIKE THIS A FEW TIMES IN THE PAST...AND THEY ARE CAPABLE
OF GENERATING A 1 OR 2 COUNTY WIDE BAND OF ADVISORY CRITERIA SNOW.
EXACT PLACEMENT TOUGH TO GAUGE...BUT BEST GUESS WOULD BE FROM
RHI/EGV RIVER AREA SSEWD TOWARD GRB/MTW. TOOK POPS FOR THIS SWATH
UP TO LIKELY FOR THE EVENING...AND WL MENTION A COUPLE INCHES OF
SNOW BEING POSSIBLE. THIS IS A GOOD STARTING POINT SINCE PREV FCST
WAS DRY. DAY SHIFT CAN HIT HARDER IF/ONCE FEATURE STARTS TO
DEVELOP AND WHEN IT/S TRACK BECOMES CLEAR.

COLDER AIR WL CONT TO SEEP INTO THE AREA TDA...AND SHOULD SPILL EWD
MORE AGGRESSIVELY TNGT AND TUE. WIND CHILL VALUES BASED ON CURRENT
TEMP AND WIND GRIDS ARE EXPECTED TO REACH ADVISORY CRITERIA ACRS THE
WRN PART OF THE FCST AREA FOR ABOUT 6 HOURS LATE TNGT AND TUE
MORNING. BUT THIS WILL BE A LOW-END EVENT AT BEST...AND DURING WHAT
LOOKED LIKE A MORE FAVORABLE SITN LAST WEEK WE HAD TROUBLE REACHING
ADVISORY CRITERIA WHEN THE WINDS DROPPED OFF A LITTLE MORE THAN
EXPECTED. WL JUST CONT TO MENTION IN THE HWO AND LET DAY SHIFT MAKE
FINAL CALL ON POSSIBLE ADVISORY.

.LONG TERM...TUE NGT THRU NXT SUNDAY. MDLS CONT TO SHOW THE ERN
PACIFIC UPR RDG TO MOV INLAND AND FLATTEN TOWARD THE END OF THE
WORK WEEK IN RESPONSE TO A SE MOVG UPR TROF FROM ALASKA. MAIN FCST
CONCERNS WL DEAL WITH DEPTH OF ARCTIC AIR PRECEDING THIS PATN
SHIFT...PSBL CLIPPER LATE WEEK AND THEN AMT OF WARM-UP NXT WEEKEND.

A BROAD/WEAK SHRTWV TROF IS FCST TO SWING SE THRU ONTARIO TUE NGT
AND PUSH A CDFNT INTO NRN SECTIONS OF THE GREAT LKS TOWARD
DAYBREAK. TIME SECTIONS/FCST SNDNGS SHOW PLENTY OF DRY AIR OVR WI
PRECEDING THIS SYSTEM AND DO NOT EXPECT MUCH IN THE WAY OF CLDS
TIL LATE (MAINLY IN THE NORTH). WESTERLY SFC WNDS SHOULD KEEP THE
BULK OF LK EFFECT SNOW OVR UPR MI AND ONLY LEFT A TOKEN POP OVR
NRN SECTIONS OF VILAS CNTY. THE BIGGER STORY WL BE THE VERY COLD
AIR MASS IN PLACE AND BITTERLY COLD WND CHILLS. EXPECT TO SEE WND
CHILL VALUES TO DIP INTO THE -20 TO -25 RANGE WHICH WOULD
NECESSITATE AN ADVY IF THESE NUMBERS COME TO FRUITION. WL CONT TO
MENTION THIS POTENTIAL IN THE HWO AND ALLOW LTR SHIFTS TO ISSUE A
HEADLINE IF NEEDED.

THE CDFNT ESSENTIALLY WIPES OUT OVR THE NRN LAKES AS THE MID-LVL
SUPPORT PUSHES EAST INTO QUEBEC. HI PRES WL EXTEND FROM THE CNTRL
PLAINS EWD THRU THE OHIO RIVER VALLEY ON WED AND KEEP A WEST WND
OVR WI. LK EFFECT SNOW SHWRS TO CONT AFFECTING UPR MI WITH ITS SRN
EXTENT PERHAPS CROSSING INTO VILAS CNTY. HAVE MAINTAINED A MINIMAL
CHC POP FOR VILAS CNTY...OTHERWISE ANTICIPATE A FAIR AMT OF
SUNSHINE OVR NE WI WITH VERY COLD TEMPS AND WND CHILLS REMAINING
IN THE DOUBLE DIGITS BLO ZERO.

SFC HI REMAINS IN PLACE THRU WED NGT WITH THE MDLS HINTING AT A
BIT LESS WND IN THE BNDRY LYR. STILL APRS THAT WED NGT WL BE THE
COLDEST NGT OF THE WEEK AS NEARLY IDEAL RADIATIONAL COOLING
CONDITIONS IN PLACE. LOOK FOR MIN TEMPS TO DROP INTO THE SINGLE
DIGITS AND TEENS BLO ZERO WITH WND CHILL VALUES AGAIN PUSHING ADVY
CRITERIA. THE SFC RDG AXIS IS FCST TO SAG FARTHER SOUTH BY THU...
THEREBY STARTING TO LOSE ITS INFLUENCE ON OUR WEATHER. FCST SNDNGS
DO SHOW SOME INCREASE IN MID-LVL MSTR...BUT EXPECT ONE MORE DAY OF
DECENT SUNSHINE OVR THE FCST AREA. THE HEART OF THE ARCTIC AIR
MASS IS EXPECTED TO SHIFT NE ON THU SO TEMPS COULD BE ABT THREE
DEGS WARMER COMPARED TO WED WHICH WOULD PLACE MOST OF THE AREA IN
THE LWR TEENS.

PLENTY OF QSTNS REMAIN WITH REGARDS TO A CLIPPER SYSTEM PROGGED TO
SWEEP NEAR THE GREAT LKS ON FRI. SOME MDLS DOWNPLAY THE SYSTEM TO
THE POINT THAT NO PCPN DVLPS AT ALL. OTHER MDLS ARE A LITTLE MORE
AGGRESSIVE AND TRY TO SPIT OUT SOME VERY LGT QPF. THERE IS ENUF
POTENTIAL TO WARRANT A SLGT CHC POP...BUT NOT THRILLED WITH THE
PROSPECT OF ANYTHING ACCUMULATING.

BY THE END OF THE WEEK...THE WEST COAST UPR RDG TO BE BREAKING
DOWN AND MOVG INTO THE ROCKIES. A SURGE OF MILD PACIFIC AIR IS
FCST TO SWEEP ACROSS THE CNTRL CONUS FRI NGT AND REACH WI ON SAT.
AS A WRMFNT PUSHES ACROSS THE GREAT LKS ON SAT...WL HAVE TO WATCH
THE POTENTIAL FOR ISEN LIFT LGT PCPN TO DVLP. BOTH THE GFS AND GEM
HINT AT THIS...SO WL NEED TO KEEP AN EYE ON THIS IN THE COMING
DAYS. TEMPS SHOULD BE ABLE TO RISE ABV NORMAL...BUT WL NEED TO SEE
IF A LOW-LVL INVERSION DVLPS WHICH WOULD TEMPER THE WARM-UP. IF WE
DO NOT HAVE THIS INVERSION...MAX TEMPS BY SUNDAY COULD PUSH INTO
THE MIDDLE 30S AT SOME LOCATIONS.
&&

.AVIATION...GENERALLY VFR CIGS IN THE SE 1/2 OF THE FCST AREA...WITH
MVFR CIGS TO THE NW. EXPECT CIGS TO COME DOWN THIS AFTN AND EVENING
AS UPR TROF DIGGING ACRS GENERATES MORE CLDS AND SOME SHSN. CLEARING
SHOULD SWEEP EWD FAIRLY QUICKLY LATE TNGT AND EARLY TUE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Feb 6, 3:43 PM CST, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CST SUN FEB 6 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
343 PM CST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SNOW SHOWERS OFF LAKE SUPERIOR COULD LEAD TO SLIPPERY ROADWAYS IN
THE SNOWBELT OF NORTH-CENTRAL WISCONSIN TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW SHOWERS OFF LAKE SUPERIOR WILL CONTINUE MONDAY. SNOW SHOWERS
WILL BE POSSIBLE ACROSS THE REST OF THE AREA AS WELL.

ARCTIC CHILL IS WILL RETURN FOR MUCH OF THE WORK WEEK. WIND
CHILLS MAY REACH THE 20 TO 30 BELOW ZERO RANGE DURING THE LATE
NIGHT AND EARLY MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-072145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
343 PM CST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG/TE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:18 PM CSTWind Chill AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marathon, Oneida and 4 more19 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.